Yoshihiro Sugiura
Fukushima, Japan
Last Updated: 09/26/2026
Save publications for later
Sign Up
Not sure about your diagnosis?
Check Your Symptoms
Found 16 publications
Nephrotic Syndrome and Atypical Posterior Reversible Encephalopathy Syndrome in a Patient with Parkinson's Disease.
Journal: Internal medicine (Tokyo, Japan)
Published: December 20, 2021
Effects of lifestyle on hepatobiliary enzyme abnormalities following the Fukushima Daiichi nuclear power plant accident: The Fukushima health management survey.
Journal: Medicine
Published: October 19, 2018
Cryptogenic NORSE: Its distinctive clinical features and response to immunotherapy.
Journal: Neurology(R) neuroimmunology & neuroinflammation
Published: June 26, 2017
A possible role of low regulatory T cells in anti-acetylcholine receptor antibody positive myasthenia gravis after bone marrow transplantation.
Journal: BMC neurology
Published: February 09, 2017
Epilepsy and ion channels.
Journal: Rinsho shinkeigaku = Clinical neurology
Published: December 17, 2016
The impact of evacuation on the incidence of chronic kidney disease after the Great East Japan Earthquake: The Fukushima Health Management Survey.
Journal: Clinical and experimental nephrology
Published: October 18, 2016
Three cases of interstitial pneumonia with anti-signal recognition particle antibody.
Journal: Allergology international : official journal of the Japanese Society of Allergology
Published: August 21, 2016
Persistent prevalence of polycythemia among evacuees 4 years after the Great East Japan Earthquake: A follow-up study.
Journal: Preventive medicine reports
Published: June 22, 2016
A case of lymphomatosis cerebri mimicking inflammatory diseases.
Journal: BMC neurology
Published: September 15, 2015
Hemichorea-Hemiballism in a Patient with Temporal-Parietal Lobe Infarction Appearing After Reperfusion by Recombinant Tissue Plasminogen Activator.
Journal: Movement disorders clinical practice
Published: January 27, 2015
Impact of platelet transfusion on survival of patients with intracerebral hemorrhage after administration of anti-platelet agents at a tertiary emergency center.
Journal: PloS one
Published: December 14, 2013
Last Updated: 09/26/2026